MAUDE Adverse Event Report: RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD INNOSPIRE ESSENCE; NEBULIZER, (DIRECT PATIENT INTERFACE),

RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD INNOSPIRE ESSENCE; NEBULIZER, (DIRECT PATIENT INTERFACE),
Model Number 1100312
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacture received this device for evaluation in response to a report of a "bad power cord".One of the prongs has broken off.There was no patient harm or injury.The exact date of the reported event is unknown.During the evaluation, it was noted the power cord was missing on of its prongs, exposing the user to a possible shock.The root cause of the physical damage is unknown, however it is likely the power cord was exposed to forces beyond its intended design.The innospire elegance device is intended to provide a source of compressed air for medical purposes.It is to be used with a pneumatic (jet) nebulizer to produce aerosol particles of medication for respiratory therapy for children and adults.Labeling warns the "it is recommended to have a backup device for respiratory delivery in case a situation arises when your nebulizer can not be used".This device is not labeled for life support.This device meets all relevant ul and iec standards.Based on the information available, the manufacturer concludes no further action is necessary, and will continue to monitor complaints.

Brand Name
INNOSPIRE ESSENCE
Common Device Name
NEBULIZER, (DIRECT PATIENT INTERFACE),
Manufacturer (Section D)
RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD
chichester business park
city fields way, tangmere
chichester, PO20 2FT
UK  PO20 2FT
MDR Report Key11648565
Report Number9681154-2021-00010
Device Sequence Number3499003
Product Code CAF
UDI-Device Identifier00383730001821
UDI-Public00383730001821
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1100312
Device Catalogue Number1100312
Device Lot Number190807
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date04/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1